MathSciNet Relay Station
MathSciNet bibliographic data
MR2846351 13F20 (16W50 52B12 52B20 52C35)
Holtz, Olga; Ron, Amos; Xu, Zhiqiang Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012), no. 2, 745–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement